American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47B20) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Raúl E. Curto and Mihai Putinar. Existence of non-subnormal polynomially hyponormal operators. Bull. Amer. Math. Soc. 25 (1991) 373-378. MR 1091568.
Abstract, references, and article information   
View Article: PDF

[2] Raúl E. Curto and Keren Yan. Spectral theory of Reinhardt measures. Bull. Amer. Math. Soc. 24 (1991) 379-385. MR 1071031.
Abstract, references, and article information   
View Article: PDF

[3] R. G. Douglas, Vern Paulsen and Keren Yan. Operator theory and algebraic geometry. Bull. Amer. Math. Soc. 20 (1989) 67-71. MR 955316.
Abstract, references, and article information   
View Article: PDF

[4] M. J. Cowen and R. G. Douglas. Complex geometry and operator theory. Bull. Amer. Math. Soc. 83 (1977) 131-133. MR 0500206.
Abstract, references, and article information   
View Article: PDF

[5] John B. Conway and Robert F. Olin. A functional calculus for subnormal operators. Bull. Amer. Math. Soc. 82 (1976) 259-261. MR 0399918.
Abstract, references, and article information   
View Article: PDF

[6] A. T. Dash. Joint spectrum in the Calkin algebra. Bull. Amer. Math. Soc. 81 (1975) 1083-1085. MR 0390800.
Abstract, references, and article information   
View Article: PDF

[7] James Thomson. The commutant of analytic Toeplitz operators. Bull. Amer. Math. Soc. 80 (1974) 915-916. MR 0365219.
Abstract, references, and article information   
View Article: PDF

[8] Richard Holmes, Bruce Scranton and Joseph Ward. Best approximation by compact operators. II. Bull. Amer. Math. Soc. 80 (1974) 98-102. MR 0355663.
Abstract, references, and article information   
View Article: PDF

[9] C. A. Berger and B. I. Shaw. Selfcommutators of multicyclic hyponormal operators are always trace class. Bull. Amer. Math. Soc. 79 (1973) 1193-1199. MR 0374972.
Abstract, references, and article information   
View Article: PDF

[10] L. G. Brown, R. G. Douglas and P. A. Fillmore. Extensions of $C^*$-algebras, operators with compact self-commutators, and $K$-homology. Bull. Amer. Math. Soc. 79 (1973) 973-978. MR 0346540.
Abstract, references, and article information   
View Article: PDF

[11] C. R. Putnam. Almost normal operators, their spectra and invariant subspaces. Bull. Amer. Math. Soc. 79 (1973) 615-624. MR 0338818.
Abstract, references, and article information   
View Article: PDF

[12] James A. Deddens and Joseph G. Stampfli. On a question of Douglas and Fillmore. Bull. Amer. Math. Soc. 79 (1973) 327-330. MR 0318937.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 12 of 12 found      Go to page: 1